CureZone   Log On   Join
 

ivermectin/strongyloids liver damage by commonknowledge ..... Parasites: RX Drugs Against Parasites

Date:   4/26/2014 6:21:24 PM ( 7 years ago ago)
Hits:   2,294
URL:   https://www.curezone.com/forums/fm.asp?i=2169580

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Im sure i suffer from stronyloid parasites because i feel them all over me, anus, ears, eyes, face, biting/scratching and i have killed some adults using humaworm i seen them in the toilet.

but now i am resulting to drugs because the worms have disseminated due to me trying to kill them.

If anybody has experience please drop a line on this page....
i took horsepaste ivermectin because i was in misery, fatigue, weight loss, and severe severe severe biting at my abdominal area causing pain and anxiety.

i took the ivermectin and suddenly my liver is screaming in pain and i also had white/grey pale stools! It seems my liver either is damaged beyond imagination OR the worms have relocated to my liver to hide from the drugs BLOCKING my bile ducts....
i now want to do the protocol again, i have valbazen now to kill the adults while ivermectin kills larvae. ALL my symptoms have returned after a SHORT VACA from all the misery.

 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.com/forums/fmp.asp?i=2169580